# SDR ABXA9700738

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Jamb
- Part number: 591013013
- Condition: Cracked
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT PRESSURE BULKHEAD VENTRAL DOOR JAMB UPPER RIGHT CORNER HAS ONE RADIAL AND ONE BEND RADIUS CRACK.  REPAIRED APB JAMB IAW ABX REA NR D953-17636-MR.
